# SDR DHL9671554D

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FOUND FUSELAGE INTERIOR FRAME CRACKED AT BS 600, INNER FLANGE ABOVE FLOOR LEVEL.  CUT OUT DAMAGED AREA, INSTALLED REPAIR PER SRM 53-10-4.  REPAIR, 8 INCHES BY 10.5 INCHES.
